LOL, hard as chinese algebra! Thanks, Rev--I may want to plagiarize ?
Ahem-that's plagiarize the phrase, Rev, not the condition!
have you cleared? are you speaking of post tx sx as your current problem? do these areas you speak of throb and spasm where you can literally see your shirt move w/the spasm?
Nice little conversation about degeneration, all right. Or is that degeneracy?
Rev, come on, bro', you never were a straight arrow, and thank de lord for that.
DD, Eisbein has described similar right hip, shoulder and spine pain. What the heck is going on around here? Hope she checks in to compare notes.
I could mention the latest diagnostic discoveries re my own neuropathy, but it's sadly anti-climactic after the rousing talk above . Oh, okay then: looks like Ms. Supplementation has turned up with a B12 deficiency and has been prescribed a year's worth of shots. What has caused me to block assimilation of B12 is still unknown....but it definitely started on tx w/ constant tingling of the feet and balance probems. Pain in hands and elbows got pretty intolerable last week so I started a course of Nortriptyline, which has at least blunted the nasty sensation. Great drug, this: I manage to have cotton mouth and drool uncontrollably at the same time.
In answer to your questions: yes, I have eradicated the virus, after an 18 month high dose Peg-Intron/Riba tx. I have been clear or SVR for almost 30 months (post-tx). The issues that I mention started within a month of ending interferon therapy and have waxed and waned, come and gone over the past 30 months. Lately they are back in full force, which is discouraging.
As far as your question about 'throbbing and spasming', I can say this: The areas that now 'throb and spasm' are the areas that I don't want to throb and spasm. (back, ribs, shoulder, hips, etc.)
The areas that now do NOT 'throb and spasm' are precisely the areas that I would LOVE to frequently have 'throb and spasm'. (I'll leave that to your imagination). I don't see my shirt move from either situation, though I would prefer to see my pants move.
I do believe we will be hearing more about the long term problems caused by interferon as more people complete extended and high dose tx'es with the newer Pegylated interferons. My rheumatologist claims to see many patients who are post-tx and present with a 'Lupus-like' set of symptoms and bloodwork.
He said that it was not 'exactly' Lupus, or RA, or Sjogren's, but similar in ways to each, and with a unique blood chemistry profile that places it in the 'autoimmune' disease category.
I am going to try to begin a renewed workout program at a gym, to see if it either helps the joint related sx, or if it puts me in a wheelchair. Something has to work.
Eisbein has mentioned the use of Cymbalta for Fibromyalgia, and maybe this post-tx syndrome is similar. I will discuss this with my doctor soon, but am very leery of AD's because the several times in the past that I tried them, I have had immediate and very unpleasant side effects. The longest I stayed on one, after my first tx, (which also produced post-tx depression)
was about two months...and I had a very hard time withdrawing from the medication. I had to taper off very slowly...when I tried to go 'cold turkey' I thought I was going to have siezures. Horrible feelings getting off.
Again, comments from all members are encouraged. Any post-tx'ers hanging around can help us all by providing some of your post-tx experiences, and how they have been changing/ improving / getting worse / disappearing, etc.
Any changes in pain, FM, or physical symptoms from using a particular antidepressant medication??? Anyone using Cymbalta???
Hue-sorry 'bout your experiences;wish i could share my docs& med team w/ you-they are GREAT:supportive,patient,concerned,happy,flirty(don't hurt nothing) and most important they listen to Me....
I just want to epress my admiration for your determination. I know you don't want or need me to say that but it's true and I had to tell you how I feel. I also feel for you having to deal with this @#$% after going through all the TX. I choose to believe that your troubles will diminish with time and I will be rooting for you to feel better and better. I hope you can get solace in the fact that your chances of HCC are drastically reduced and that's a big plus. I wish you the best my friend. Mike
I have also had some lower spinal pain, right hip pain, nose bleeds, gums bleeding and weak knees, dizzy spells, the list goes on and some is different day to day for me.
I use the gold bond which is good for the rash, I use tylenol or advil for joint pain and the headaches, I recently started getting the bumps on my tongue so thanks all for the input on that. I bought a new pillow for the neck pain which has helped some, Lexapro for the depression with an increase recently, I drink lots of water and gatorade, I take vitimans and I see a therapist about every 2-3 weeks for the support. I stay away from spicy foods, it causes to much pain and nausa, most foods don't have a good taste anymore. When I am dizzy, I hold on to rails, sit down, or if shopping for gro. I hang on, cause I have fell twice and broke a toe once.
My doctor and his nurse seem as though its all normal for the medication I am on. I am trying to find another doctor at this time. My last visit I took the time to write down what physical and emotional changes had taken place. He told me I didn't have to do that again. The Hep C nurse, by my 7th shot just gave me a bag with a vidio in it of how to do my shots, a book about what to expect on this medication, a container for my used syringes, pamplets and other information about the medication, side effects and what to expect. For every week of blood work, I go to the lab to find I have to go back to the Dr. office to get the paper work because they again didn't send the running order then go back to get my blood work. When they told me to go to another doctor for the sinus infection and I did. When I saw the nurse again and ask if it was important for her to chart what meds the other doc put me on, she said" Oh, No, that is ok. Then I said well I am on prednasone shouldn't you put that on there, as to the affects of my blood work. OH YES I didn't know you were on that! Not to mention that in the beginning after the doctor took me off work, she continued to tell me how I should work and that women are just stronger than men, repeatedly. Then talked about another patient,with hep c where she worked and it happened to be my nephews wife's, co- worker. I was not given a biopsy either, only a ultra sound and blood work. Which now I realize is a bit of a problem. So to answer what my doc and his staff has said in regards? Not much that has helped me at all. None supportive and caring to say the least.
What have your doctors said in regard to these problems???
I feel at this point, my doctor, just gives me my prescription for my meds and thats about it.
sorry I babbled so much, but I do hope some of the things I said might help you doubledose. Best to you.
I've answered this question before but I may as well again. I don't have any of that stuff you describe and I was on TX in one form or another for quite a while - 3.5 years. I did 1000 mg. Ribavirin only during my last TX which lasted 73 weeks. The rest of the time(104 weeks)the Ribavirin dose was only 800 mg. Also during the first year of TX I was on a reduced dose of regular interferon 3x per week. The second TX also for a year I was on a reduced dose Peg-Intron with the 800 mg. Ribavirin. The last TX and the TX that worked was for 73 weeks of Pegasys 180 mcg. which is the standard dose, and 1000 mg. Ribavirin. I haven't had the greatest luck (with the exception of SVR) so I am puzzled that I don't have any side effects. I am curious about the interferon type and if that might make a difference. What did you take DD? Peg- Intron or Pegasys? Just curious about that. Mike